Drug interactions between naltrexone and Wellbutrin
Interactions between your drugs
bupropion ↔ naltrexone
Applies to:Wellbutrin (bupropion) and naltrexone
Naltrexone may cause liver problems, and using it with other medications that can also affect the liver such as buPROPion may increase that risk. You should avoid or limit the use of alcohol while being treated with these medications. Call your doctor immediately if you have fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, abdominal pain, dark urine, pale stools, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. Talk to your doctor or pharmacist if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Wellbutrin (bupropion)
Using buPROPion with alcohol may increase the risk of uncommon side effects such as seizures, hallucinations, delusions, paranoia, mood and behavioral changes, depression, suicidal thoughts, anxiety, and panic attacks. On the other hand, sudden withdrawal from alcohol following regular or chronic use can also increase your risk of seizures during treatment with buPROPion. If you are prone to frequent or excessive alcohol use, talk to your doctor before starting buPROPion. In general, you should avoid or limit the use of alcohol while being treated with buPROPion. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.